Skip to main content
Institute of Information Theory and Automation
cs
en
Breadcrumb
Home
Bibliography
M. Štrboja
Agahi H.
,
Mesiar Radko
,
Ouyang Y.
,
Pap E.
,
Štrboja M.
:
On Stolarsky inequality for Sugeno and Choquet integrals
,
Information Sciences vol.266, 1 (2014), p. 134-139
[2014]
Download
DOI:
10.1016/j.ins.2013.12.058
Agahi H.
,
Mesiar Radko
,
Ouyang Y.
,
Pap E.
,
Štrboja M.
:
General Chebyshev type inequalities for universal integral
,
Information Sciences vol.187, 1 (2012), p. 171-178
[2012]
Download
DOI:
10.1016/j.ins.2011.10.016